# SDR SWIA201642123

- Difficulty date: April 19, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 35,115 hours, 29,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD 30" ABOVE FLOOR AT RBL 18.00 DUE TO GOUGED & NICKED.  REPAIRED THE BULKHEAD IAW REO.  COMPLIED WITH PRESSURIZATION CHECKED GOOD.
